Moduli of orthogonal and spin bundles over hyperelliptic curves
Compositio Mathematica, Tome 51 (1984) no. 1, pp. 15-40
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__51_1_15_0,
author = {Bhosle, U. N.},
title = {Moduli of orthogonal and spin bundles over hyperelliptic curves},
journal = {Compositio Mathematica},
pages = {15--40},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {51},
number = {1},
mrnumber = {734782},
zbl = {0539.14011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__51_1_15_0/}
}
Bhosle, U. N. Moduli of orthogonal and spin bundles over hyperelliptic curves. Compositio Mathematica, Tome 51 (1984) no. 1, pp. 15-40. http://geodesic.mathdoc.fr/item/CM_1984__51_1_15_0/